# SDR 1304

- Difficulty date: August 2, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 28,593 hours, 39,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR DAMAGED AT FORWARD STRUCTURE CABLE FEED-THROUGH BY CABLE CHAFING.  REPAIRED IAW HORIZON AIR EA 9-52-122.
